BibTeX record journals/ijgi/KuijpersM16

download as .bib file

@article{DBLP:journals/ijgi/KuijpersM16,
  author    = {Bart Kuijpers and
               Bart Moelans},
  title     = {Algebraic and Geometric Characterizations of Double-Cross Matrices
               of Polylines},
  journal   = {{ISPRS} Int. J. Geo-Information},
  volume    = {5},
  number    = {9},
  pages     = {152},
  year      = {2016},
  url       = {https://doi.org/10.3390/ijgi5090152},
  doi       = {10.3390/ijgi5090152},
  timestamp = {Wed, 25 Sep 2019 17:53:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijgi/KuijpersM16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics